Product Large Image
 
 

Walgreens All Day Pain Relief Caplets600.0 ea

rating4.6(3)
$29.99$0.05/ea.
Online and store prices may vary
Buy 1, Get 1 50% OFF Mix & Match
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Buy 1, Get 1 50% OFF - Mix & Match


Frequently bought with...


Details

Quick view

  • Relieves minor aches and pains
  • Temporarily reduces fever
  • For minor pain of arthritis
    • temporarily relieves minor aches and pains due to:
      • minor pain of arthritis
      • muscular aches
      • backache
      • menstrual cramps
      • headache
      • toothache
      • the common cold

    Made in United States


    100% Satisfaction guaranteed with all Walgreens products or your money back.

    100% satisfaction guaranteed
    • do not take more than directed
    • the smallest effective dose should be used
    • drink a full glass of water with each dose
    • Adults and children 12 years and older:
      • take 1 caplet every 8 to 12 hours while symptoms last
      • for the first dose you may take 2 caplets within the first hour
      • do not exceed 2 caplets in any 8- to 12-hour period
      • do not exceed 3 caplets in a 24-hour period
    • Children under 12 years:
      • ask a doctor
    © 2012 Walgreen Co.

    Warnings

    Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

    • hives
    • facial swelling
    • asthma (wheezing)
    • shock
    • skin reddening
    • rash
    • blisters

    If an allergic reaction occurs, stop use and seek medical help right away.  

    Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: 

    • are age 60 or older
    • have had stomach ulcers or bleeding problems
    • take a blood thinning (anticoagulant) or steroid drug
    • take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
    • have 3 or more alcoholic drinks every day while using this product
    • take more or for a longer time than directed

    Do not use

    • if you have ever had an allergic reaction to any other pain reliever/fever reducer right before or after heart surgery

    When using this product

    • take with food or milk if stomach upset occurs
    • the risk of heart attack or stroke may increase if you use more than directed or for longer than directed

    Stop use and ask a doctor if

    • you experience any of the following signs of stomach bleeding:
      • feel faint
      • vomit blood
      • have bloody or black stools
      • have stomach pain that does not get better
    • pain gets worse or lasts more than 10 days
    • fever gets worse or lasts more than 3 days
    • you have difficulty swallowing
    • it feels like the pill is stuck in your throat
    • redness or swelling is present in the painful area
    • any new symptoms appear

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222)

    Pain Reliever/fever reducer (NSAID)

    Ingredients

    Active Ingredients: Naproxen sodium - 220 mg
    Inactive Ingredients: FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

    Shipping

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.51

      Product in inches (LxWxH): 2.59x 2.59x 5.13

      Item Code: 449115

      UPC: 31191712488

      From the manufacturer

      Reviews for self serve

      Customers who bought this also bought